International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 2, Pages 123-128
A Regularization of Fredholm type singular integral equations
Department of Mathematics, Tarbiat Modarres University, P.O. Box 14155-4838, Tehran, Iran
Received 15 March 2000
Copyright © 2001 N. Aliev and S. Mohammad Hosseini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present a method to regularize first and second kind integral equations of Fredholm type with singular kernel. By appropriate application of the Poincaré-Bertrand formula we change such integral equations into a second kind Fredholm's integral equation
with at most weakly singular kernel.